Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Steroid Injections - Is Nausea/dizziness a side effect?

caz72meccaz72me Posts: 1
edited 10/03/2014 - 5:45 AM in Pain Medications
Hi, I had steroid injections into my Ischial Bursa just over a fortnight ago.

Unfortunately the injections have done nothing for my pain, so I need to go back and try sacroiliac joint lnjections next

Anyhow since the injections I've suffered from a 2wk period (normally 4 days), aches in different places than my original pain and now for the last 4 days severe nausea in the afternoons onward. The nausea is really getting me down and I'm getting headaches and dizziness also. Just wondering if anyone else has suffered like this after steroid injections, there seems to be no mention of these side effects on any medical websites but I know that they don't always list everything and asking others is the best way to tell. I am diabetic and have checked my blood sugars, nothing abnormal going on and at my worst nausea feeling they are 4.8 which is good. Just wondering how long this will last?


Sign In or Register to comment.